# SDR REXA200600102

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N813AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8013
- Aircraft time: 4,720 hours, 3,642 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL MESSAGE WHEN SELECTED TO 30.  RESET SYSTEM AND PLACED ON 72 HOUR WATCH IAW AD 2006-12-21.
